# SDR ASAA0843457

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323591
- Condition: Dented
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT STA 500B STR 29L A=.160 Y=.039 AY=4.10. AY MUST NOT BE LESS THAN 30.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER, INSTALLED REPAIR PARTS IAW.
